# SDR V0XR20120604J0050

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 22,901 hours, 16,797 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: MM67035021001
- Part serial: 10046
- Condition: Damaged
- Location: Zone 300
- Part time: 22,901 hours, 16,797 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM AIR INLET DUCT DAMAGED BEYOND SERVICEABLE LIMITS.   REPAIRED.
